## Developing a San Francisco Bay Fish Consumption Survey Questionnaire Workshop #3



May 13, 2024 1:00 PM – 3:00 PM



VIRTUAL MEETING

Remote Access: https://us06web.zoom.us/j/87393724285

Meeting ID: 873 9372 4285 Dial in: 16699006833

## AGENDA

1.	<ul> <li>Introductions and Review Goals for the Meeting Meeting goals:</li> <li>1. Present the final questionnaire report</li> <li>2. Discuss implementation of the survey</li> <li>3. Inform the group on next steps</li> </ul>	1:00 (15 min) Sami Harper
2.	<b>Final Report on the Questionnaire</b> Materials: Slides presented at the meeting Describe process since last meeting. Desired Outcome: Inform the community representatives and the technical advisors	1:15 (20 min) Martin Trinh
3.	Discussion of Survey Implementation GuidanceMaterials: Slides provided with the agenda package and presented at themeetingA collection of thoughts shared during the course of this project onimplementation of the consumption survey will be presented.Desired Outcome:Obtain input from community representatives and technical advisors onsurvey implementation.	1:35 (65 min) Martin Trinh
4.	Next Steps Review of timeline for the rest of the project and the broader survey project. Materials: Slides presented at the meeting Desired Outcome: Informed group	2:40 (10 min) Sami Harper

5.	Feedback on Today's Workshop Desired Outcome:	2:50 (10 min)
	<ul> <li>Obtain feedback on the Workshop from Workshop participants</li> </ul>	Sami Harper
	Adjourn	3:00